Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATRICE MATHEMATIQUE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4768

  • Page / 191

Export

Selection :

  • and

ON THE PLANE TERM RANK OF A THREE DIMENSIONAL MATRIX.BRUALDI RA; CSIMA J.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 54; PP. 471-473; BIBL. 2 REF.Article

MATRICES DONT DEUX LIGNES QUELCONQUES COINCIDENT DANS UN NOMBRE DONNE DE POSITIONS COMMUNES.DEZA M.1976; J. COMBINATOR. THEORY; U.S.A.; DA. 1976; VOL. 20; NO 3; PP. 306-318; BIBL. 14 REF.Article

MATRICES DES RAPPORTS D'ORIENTATION LORS DES TRANSFORMATIONS DE PHASES ET DIMERISATIONNEMIROVSKIJ YU R; NEMIROVSKIJ MR.1975; ZAVODSK. LAB.; S.S.S.R.; DA. 1975; VOL. 41; NO 11; PP. 1347-1353; BIBL. 4 REF.Article

MULTIPLICATIVE SUBMODULARITY OF A MATRIX'S PRINCIPAL MINOR AS A FUNCTION OF THE SET OF ITS ROWS AND SOME COMBINATORIAL APPLICATIONSKELMANS AK; KIMELFELD BN.1983; DISCRETE MATHEMATICS; ISSN 0012-365X; NLD; DA. 1983; VOL. 44; NO 1; PP. 113-116; BIBL. 4 REF.Article

SET INTERSECTION MATRICESRYSER HJ.1982; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1982; VOL. 32; NO 2; PP. 162-177; BIBL. 15 REF.Article

THE MAY-WIGNER STABILITY THEOREM FOR CONNECTED MATRICESHASTINGS HM.1982; BULL. AM. MATH. SOC.; ISSN 0002-9904; USA; DA. 1982; VOL. 7; NO 2; PP. 387-388; BIBL. 7 REF.Article

EQUIVALENTIAL LOGICS. IICZECAKOWSKI J.1981; STUD. LOGICA; ISSN 0039-3215; POL; DA. 1981 PUBL. 1982; VOL. 40; NO 4; PP. 355-372; BIBL. 19 REF.Article

MATRICES WITH ZERO LINE SUMS AND MAXIMAL RAN KBERMAN A; SAUNDERS BD.1981; LINEAR ALGEBRA ALPHA APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 40; PP. 229-235; BIBL. 6 REF.Article

PROPERTIES OF (0,1)-MATRICES WITHOUT CERTAIN CONFIGURATIONSANSTEE RP.1981; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1981; VOL. 31; NO 3; PP. 256-269; BIBL. 7 REF.Article

BOUNDS FOR ASYMPTOTIC EXISTENCE OF WEIGHING MATRICESEADES P.1981; SOUTHEASTERN CONFERENCE ON COBINATORICS, GRAPH THEORY AND COMPUTING. 12/1981/LOUISIANA STATE UNIVERSITY LA; CAN; WINNIPEG: UTILITAS MATHEMATICA PUBLISHING; DA. 1981; PP. 295-303; BIBL. 6 REF.Conference Paper

BOUNDS ON THE RANKS OF SOME 3-TENSORSATKINSON MD; LLOYD S.1980; LINEAR ALGEBRA APPL.; USA; DA. 1980-06; VOL. 31; PP. 19-31; BIBL. 15 REF.Article

INTEGRAL AND RATIONAL COMPLETIONS OF COMBINATORIAL MATRICES IIVERHEIDEN E.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 27; NO 2; PP. 198-212; BIBL. 11 REF.Article

ON AN INVERSE FOR SECTIONS OF A BINOMIAL MATRIX.BLAKE IF; MELKMAN A.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 2; PP. 97-104; BIBL. 7 REF.Article

ON THE LINEAR INDEPENDENCE OF SETS OF 29 COLUMNS OF CERTAIN (1, -1) MATRICES WITH A GROUP STRUCTURE, AND ITS CONNECTION WITH FINITE GEOMETRIESSRIVASTAVA JN.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 686; PP. 79-88; BIBL. 4 REF.Conference Paper

COMBINATOIRAL PROBLEMS ON THE EXISTENCE OF LARGE SUBMATRICES. II.BURKILL H; MIRSKY L.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 20; NO 2; PP. 103-108; BIBL. 1 REF.Article

CONVEX POLYHEDRA OF DOUBLY STOCHASTIC MATRICES. III. AFFINE AND COMBINATORIAL PROPERTIES OF -2N.BRUALDI RA; BIGSON PM.1977; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1977; VOL. 22; NO 3; PP. 338-351; BIBL. 4 REF.Article

ON CONSISTENCY OF T-MATRICE FOR (C,R)-BOUNDED SEQUENCES.ZAMAN MB.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 8; PP. 880-890; BIBL. 6 REF.Article

RANG DE COMMUTATIVITE D'ANNEAUX DE MATRICES ET DU PRODUIT TENSORIEL DE P.I.-ANNEAUX.MARTIN D.1977; ; S.L.; DA. 1977; PP. 1-47; BIBL. 13 REF.; (THESE DOCT. 3EME CYCLE; NANTES)Thesis

NONEGATIVE MATRICES EACH OF WHOSE POSITIVE DIAGONALS HAS THE SAME SUM.HEDRICK MB.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 59; NO 2; PP. 399-403; BIBL. 4 REF.Article

ON THE CONVERGENCE OF ITERATIVE ORTHOGONALIZATION PROCESSES.BAR ITZHACK IY; MEYER J.1976; I.E.E.E. TRANS. AEROSPACE ELECTRON. SYST.; U.S.A.; DA. 1976; VOL. 12; NO 2; PP. 146-151; BIBL. 6 REF.Article

SEMISTRICT DIAGONAL DOMINANCE.BEAUWENS R.1976; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 1; PP. 109-112; BIBL. 6 REF.Article

SIMULTANEOUS ITERATION FOR COMPUTING INVARIANT SUBSPACES OF NON-HERMITIAN MATRICES.STEWART GW.1976; NUMER. MATH.; DTSCH.; DA. 1976; VOL. 25; NO 2; PP. 123-136; BIBL. 15 REF.Article

LE MATRICI DI RIGIDEZZA DELLE STRUTTURE DI FONDAZIONE. = MATRICE DE RIGIDITE D'UNE STRUCTURE DE FONDATIONFABBROCINO V; NOTO A.1976; G. GENIO CIV.; ITAL.; DA. 1976; VOL. 114; NO 79; PP. 303-318; ABS. FR. ANGL. ALLEM.; BIBL. 7 REF.Article

A CONSTRUCTIVE METHOD TO RECOGNIZE THE TOTAL UNIMODULARITY OF A MATRIX.RAGHAVACHARI M.1976; Z. OPER. RES.; DTSCH.; DA. 1976; VOL. 20; NO 1; PP. 59-61; ABS. ANGL.; BIBL. 2 REF.Article

A SYMMETRIC NUMERICAL RANGE FOR MATRICES.SAUNDERS BD; SCHNEIDER H.1976; NUMER. MATH.; DTSCH.; DA. 1976; VOL. 26; NO 1; PP. 99-105; BIBL. 16 REF.Article

  • Page / 191